Alert archive / Mississippi / Wind Advisories in 2025
Wind Advisory 7, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Apr 1, 2025, 2:13 PM CDT for Ashley County, Chicot County, Arkansas; 47 counties in Mississippi; 9 parishes in Louisiana. It took effect at Apr 2, 2025, 9:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2025, 2:13 PM CDT (19:13 UTC)
- In effect from
- Apr 2, 2025, 9:00 AM CDT
- Expired
- Apr 3, 2025, 12:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Jackson, MS
All 58 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.2 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
110 WWUS74 KJAN 011913 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 213 PM CDT Tue Apr 1 2025 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037- 040>044-047>050-053-020315- /O.NEW.KJAN.WI.Y.0007.250402T1700Z-250403T0500Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren- Hinds-Rankin-Scott-Claiborne- Including the cities of Mayersville, North Carrollton, Lexington, Yazoo City, Goodman, Delhi, Lake Village, Epps, Cleveland, Anguilla, Isola, Greenwood, Ridgeland, North Crossett, West Ferriday, Vaiden, Brandon, St. Joseph, Tchula, Newellton, Eudora, Lake Providence, Jonesville, Vidalia, Rolling Fork, Carthage, Harrisonburg, Winona, Jackson, Carrollton, Ferriday, West Crossett, Crossett, Pearl, Oak Grove, Ruleville, Durant, Forest, Vicksburg, Port Gibson, Tallulah, Hamburg, Bastrop, Waterproof, Canton, Richland, Morton, Winnsboro, Pickens, Dermott, Rayville, Greenville, Belzoni, Indianola, Grenada, Kosciusko, and Madison 213 PM CDT Tue Apr 1 2025 ...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CDT WEDNESDAY NIGHT... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana, and central, north central, northwest, southwest, and west central Mississippi. * WHEN...From noon Wednesday to midnight CDT Wednesday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ sas20
4 follow-up statements
811 WWUS74 KJAN 020118 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 818 PM CDT Tue Apr 1 2025 MSZ029>033-038-039-045-046-051-052-054>066-072>074-020930- /O.EXA.KJAN.WI.Y.0007.250402T1700Z-250403T0500Z/ Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba- Kemper-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- Including the cities of Stonewall, Columbus, Starkville, Collins, Pearl River, Union, Crystal Springs, Shubuta, Monticello, Heidelberg, Meridian, Natchez, Bay Springs, West Point, Quitman, Hazlehurst, Wesson, Newton, Purvis, Weir, Mendenhall, Taylorsville, Philadelphia, Prentiss, New Hebron, Brookhaven, Magee, Scooba, Roxie, Lumberton, Louisville, Macon, De Kalb, Brooksville, Decatur, Hattiesburg, Mathiston, Eupora, Columbia, Laurel, Bude, Ackerman, Raleigh, Bassfield, Meadville, West Hattiesburg, Conehatta, Fayette, and Mount Olive 818 PM CDT Tue Apr 1 2025 ...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CDT WEDNESDAY NIGHT... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Portions of central, east central, north central, northeast, south central, southeast, and southwest Mississippi. * WHEN...From noon Wednesday to midnight CDT Wednesday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037- 040>044-047>050-053-020930- /O.CON.KJAN.WI.Y.0007.250402T1700Z-250403T0500Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren- Hinds-Rankin-Scott-Claiborne- Including the cities of Mayersville, North Carrollton, Lexington, Yazoo City, Goodman, Delhi, Lake Village, Epps, Cleveland, Anguilla, Isola, Greenwood, Ridgeland, North Crossett, West Ferriday, Vaiden, Brandon, St. Joseph, Tchula, Newellton, Eudora, Lake Providence, Jonesville, Vidalia, Rolling Fork, Carthage, Harrisonburg, Winona, Jackson, Carrollton, Ferriday, West Crossett, Crossett, Pearl, Oak Grove, Ruleville, Durant, Forest, Vicksburg, Port Gibson, Tallulah, Hamburg, Bastrop, Waterproof, Canton, Richland, Morton, Winnsboro, Pickens, Dermott, Rayville, Greenville, Belzoni, Indianola, Grenada, Kosciusko, and Madison 818 PM CDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CDT WEDNESDAY NIGHT... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana, and central, north central, northwest, southwest, and west central Mississippi. * WHEN...From noon Wednesday to midnight CDT Wednesday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ sas20
809 WWUS74 KJAN 020728 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 228 AM CDT Wed Apr 2 2025 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 021600- /O.EXT.KJAN.WI.Y.0007.250402T1400Z-250403T0500Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Hamburg, Dermott, Tallulah, North Crossett, Collins, Eupora, Lexington, West Point, Morton, Roxie, Canton, Meridian, Greenwood, Grenada, Newton, New Hebron, Mathiston, Pearl, Taylorsville, Hattiesburg, Port Gibson, St. Joseph, Columbus, Durant, Oak Grove, Bassfield, Greenville, Crossett, Carthage, Bastrop, Epps, Starkville, Newellton, Lake Village, Bude, Forest, Magee, Philadelphia, West Hattiesburg, Kosciusko, Ferriday, Ackerman, Bay Springs, Weir, Delhi, Tchula, Belzoni, Ruleville, Prentiss, Goodman, Macon, Rayville, Indianola, Hazlehurst, De Kalb, Anguilla, Brooksville, Crystal Springs, Raleigh, West Crossett, Lumberton, Union, Laurel, Meadville, Brandon, Decatur, Conehatta, Stonewall, Vidalia, Pearl River, Ridgeland, North Carrollton, Brookhaven, Pickens, Heidelberg, Jonesville, Natchez, Monticello, Shubuta, Richland, Scooba, Mount Olive, Winnsboro, Yazoo City, Purvis, Louisville, Isola, Harrisonburg, Carrollton, Cleveland, Fayette, Rolling Fork, Eudora, Wesson, Quitman, Mayersville, West Ferriday, Jackson, Lake Providence, Vicksburg, Winona, Mendenhall, Madison, Columbia, Vaiden, and Waterproof 228 AM CDT Wed Apr 2 2025 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CDT TONIGHT... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana, and much of Mississippi. * WHEN...From 9 AM this morning to midnight CDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles on west to east facing roads. Use extra caution. Secure outdoor objects. && $$ NF
306 WWUS74 KJAN 021556 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 1056 AM CDT Wed Apr 2 2025 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 030000- /O.CON.KJAN.WI.Y.0007.000000T0000Z-250403T0500Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Forest, Carthage, Stonewall, Brookhaven, Jackson, Shubuta, Belzoni, Newton, Madison, Fayette, Harrisonburg, Grenada, Ackerman, Starkville, Raleigh, Pickens, Scooba, Goodman, Weir, North Crossett, Indianola, Natchez, Brandon, Meridian, Meadville, Laurel, Crossett, Hattiesburg, Anguilla, Tchula, Heidelberg, Bude, Greenwood, Columbia, Macon, Quitman, Waterproof, Kosciusko, Port Gibson, Bay Springs, Eupora, Lumberton, Carrollton, Dermott, Vaiden, Eudora, Bastrop, Winona, Louisville, Greenville, Yazoo City, Lexington, Vicksburg, Rolling Fork, Ruleville, West Hattiesburg, Isola, Lake Providence, Conehatta, New Hebron, Pearl, Mendenhall, St. Joseph, Winnsboro, Mathiston, Monticello, West Ferriday, Ridgeland, Union, Delhi, West Point, Richland, De Kalb, North Carrollton, Magee, Pearl River, Decatur, Morton, Durant, Collins, Epps, Jonesville, Ferriday, Canton, Mayersville, Brooksville, Crystal Springs, Prentiss, Rayville, Columbus, Bassfield, Hazlehurst, Cleveland, Philadelphia, West Crossett, Oak Grove, Tallulah, Vidalia, Newellton, Lake Village, Taylorsville, Mount Olive, Purvis, Roxie, Hamburg, and Wesson 1056 AM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of southeast Arkansas, northeast Louisiana, and central, east central, north central, northeast, northwest, south central, southeast, southwest, and west central Mississippi. * WHEN...Until midnight CDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles on west to east facing roads. Use extra caution. Secure outdoor objects. && $$ OAJ
376 WWUS74 KJAN 022035 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 335 PM CDT Wed Apr 2 2025 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 030445- /O.CON.KJAN.WI.Y.0007.000000T0000Z-250403T0500Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Pearl, Vicksburg, Bude, Mount Olive, Madison, Goodman, Newellton, Cleveland, Belzoni, Rolling Fork, Mathiston, Ridgeland, Crossett, Magee, Macon, Union, Ferriday, Ruleville, Pickens, Bastrop, Philadelphia, Hazlehurst, Isola, West Ferriday, Carthage, Rayville, Lake Village, Grenada, Purvis, Tallulah, Waterproof, North Crossett, Raleigh, Newton, Hamburg, Meridian, Eudora, Prentiss, Canton, Taylorsville, Bay Springs, Brooksville, West Hattiesburg, Port Gibson, Natchez, Greenwood, Jackson, West Crossett, Morton, Kosciusko, Yazoo City, Vaiden, Stonewall, Brandon, Vidalia, Greenville, Oak Grove, St. Joseph, Indianola, Starkville, Louisville, De Kalb, Collins, Columbus, North Carrollton, Columbia, Durant, Winona, New Hebron, Scooba, Crystal Springs, Wesson, Lumberton, Tchula, Mendenhall, Delhi, Laurel, Decatur, Epps, West Point, Winnsboro, Heidelberg, Quitman, Meadville, Eupora, Forest, Brookhaven, Lake Providence, Pearl River, Weir, Bassfield, Ackerman, Lexington, Fayette, Shubuta, Carrollton, Hattiesburg, Anguilla, Richland, Jonesville, Monticello, Dermott, Roxie, Mayersville, Harrisonburg, and Conehatta 335 PM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of southeast Arkansas, northeast Louisiana, and central and south Mississippi. * WHEN...Until midnight CDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ DL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Apr 1, 12:54 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 1, 12:54 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1254 PM CDT Tue Apr 1 2025 ...New AVIATION... .MESOSCALE UPDATE... Issued at 920 AM CDT Tue Apr 1 2025 High pressure has taken hold today which has caused a general easing of weather conditions. General flow and thus predominant surface winds will shift southerly by the afternoon, bringing with it warm, humid Gulf air. In response to return flow settling in temperatures are expected to rebound into the low 80s to mid 70s. Altogether should be a nice spring day for all forecast zones. && .DISCUSSION... Issued at 357 AM CDT Tue Apr 1 2025 Today and Tonight... Quiet conditions will occur across our forecast area to start off the short term period as broad sfc ridging occurs over the southeast CONUS. Sky conditions over our forecast area will be somewhat clear with low/mid cloud cover starting to increase slightly over the Hwy 84 corridor this morning. Wind flow will be to the east later this morning before shifting to the southeast later this afternoon. Because of this afternoon highs will be in the upper 70s especially for areas north of the I-20 corridor. Areas along and south of I-20 will see highs in the low 80s. Cloud cover will begin to increase from the west later this evening. The pressure gradient will start to tighten across our CWA heading into the overnight period/early Wednesday morning which will allow for sustained winds up to 10-15 mph with gusts between 25-30 mph. Expect overnight lows will drop into the upper 60s to low 70s areawide. Wednesday through Thursday... Global guidance shows a strong sfc low hovering over the Northern Plains with an associated cold front across the Southern Plains on Wednesday. The broad sfc ridging mentioned above will help keep weather conditions quiet across our CWA through late Wednesday morning. The sfc low will track northeast towards the Great Lakes with the cold front skirting the northern portions of our CWA mid day Wednesday through Thursday morning. This cold front will assist in the production of severe weather for far northern portions of our forecast area including portions of southeast Arkansas which been placed in an "Enhanced" Risk (3 out of 5) for severe weather. A "Slight" Risk (2 out 5) will continue to be advertised from roughly the I-20 corridor through to Grenada MS. Primary hazards for the areas mentioned above will be damaging winds up to 70 mph, large hail up to golf ball size, and tornadoes likely. A "Marginal" Risk (1 out of 5) will continued to be advertised from south of I-20 through Columbus MS. Isolated severe storms will be possible for areas in the Marginal risk with the main concerns being damaging winds up to 60 mph, hail up to quarter size, and tornadoes cannot be ruled out. A few adjustments have been made to the severe wx graphic for Wednesday afternoon/evening timeframe and both the Enhanced and Slight risk have been trimmed slightly to the north. Likewise, the Marginal risk has been expanded further northward. The front is expected to stall around the northern corridor heading into late Wednesday evening. The convective activity should start to decrease heading into the overnight period as diurnal heating is lost after sunset Wednesday. Rain showers will continue across portions of northern MS through early Thursday morning. In addition to the severe wx on Wednesday, pressure gradients will tighten across our entire CWA Wednesday afternoon through Wednesday evening. Global guidance highlights the pressure gradient ahead of the cold front tightening. This will result in sustained winds up to 20-25 mph with gusts between 35-40 mph. Because of this, a "Limited" Risk for strong gradient winds has been introduced for our entire forecast area. Further adjustments to the wind graphic may be needed and the "Limited" risk may be bumped up to an "Elevated" risk. A Wind Advisory may be needed for our entire CWA as we get closer to Wednesday afternoon/evening. Guidance does show the cold front stalling over the northern portions of our CWA looking ahead into Thursday. This will help bring another round of severe wx along and northwest from Winnsboro Louisiana to Eupora Mississippi shortly after sunrise. Main hazards for these storms will be damaging wind gusts and hail. Thunderstorm activity will peak Thursday afternoon/evening with storm trends beginning to decrease late Thursday evening. Elsewhere, weather conditions along and south of I-20 will be generally quiet. There is a possibility that we could see some record warm lows Wednesday night, and Thursday night especially if low temperatures over perform. Friday through early next week... Thunderstorm activity will continue heading into the late week/weekend as the stalled cold front slowly starts to drag south across our forecast area late Saturday evening. Global guidance does show a shortwave trough axis over the Southern Plains pushing east towards the ArkLamiss region Sunday through Monday morning. By Monday afternoon, the trough will push through our forecast area. The support from this trough axis should be enough to allow for the stalled cold front to push south out of our area. Early next week will start off with quiet weather conditions with lows in the mid 40s. /CR/ && .AVIATION... (18Z TAFS) Issued at 1242 PM CDT Tue Apr 1 2025 VFR conditions wl prevail across the north and cntrl TAF sites until after 02Z Wed when MVFR cigs and a gusty wind 20-25kts wl develop and prevail through the end of the TAF period. VFR conditions wl prevail across the south until after 22Z when MVFR cigs wl develop and continue through the end of the TAF period. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 81 69 87 72 / 0 0 20 20 Meridian 80 66 88 69 / 0 0 20 20 Vicksburg 82 70 87 73 / 0 0 30 20 Hattiesburg 84 68 88 70 / 0 0 30 20 Natchez 82 70 87 72 / 10 0 20 20 Greenville 76 68 85 71 / 0 10 50 60 Greenwood 78 68 87 72 / 0 0 40 40 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && OAJ/CR/22
In the hours before
Local storm report, Apr 1, 12:50 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1250 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM Tstm Wnd Dmg 2 NNW Bassfield 31.52N 89.76W
03/31/2025 Jefferson Davis MS Emergency Mngr
A couple trees down.
&&
CELocal storm report, Apr 1, 1:54 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
154 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 AM Tstm Wnd Dmg Shivers 31.80N 89.99W
03/31/2025 Simpson MS Emergency Mngr
Tree on a home, hwy 43 and Shivers road.
Additional trees down in the SW part of the
county.
&&
CELocal storm report, Apr 1, 1:57 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
157 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM Tstm Wnd Dmg Union 31.88N 90.08W
03/31/2025 Simpson MS Emergency Mngr
A few trees down and some on a home at Hwy
28 and Bethlahem Road. Possible tornado.
&&
CELocal storm report, Apr 1, 1:59 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
159 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM Tstm Wnd Dmg 1 SSE Mendenhall 31.94N 89.86W
03/31/2025 Simpson MS Emergency Mngr
Tree down on a home on Athens Road.
&&
CELocal storm report, Apr 1, 2:10 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
210 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 AM Tstm Wnd Dmg 5 W Geeslin Corner 33.82N 89.92W
03/31/2025 Grenada MS Emergency Mngr
Trees down on Mays and Proctor roads.
&&
CELocal storm report, Apr 1, 2:11 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
211 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 AM Tstm Wnd Dmg 2 WNW Gore Springs 33.77N 89.65W
03/31/2025 Grenada MS Emergency Mngr
A few trees down on the E side of the
county.
&&
CENearby
Wind Advisories in Mississippi, 2025Wind Advisories in Louisiana, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.